# SDR LR7A06165

- Difficulty date: August 25, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 42,367 hours, 24,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 737e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB5301, FOUND UPPER RT FUSELAGE SKIN SEAM CORRODED AT FS 737E, WL 265, RBL 63.  REPAIRED SKIN IAW SMP 583 FIG 51-140-12.
